# SDR DALA2023070605485

- Difficulty date: July 5, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 78,857 hours, 30,843 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 -ATO- DISCONTINUED TAKEOFF LESS THAN 30 KNOTS DUE TO RIGHT ENGINE HAD NO THROTTLE RESPONSE. CORRECTIVE ACTION: #2 ENGINE WAS REPLACED.
